Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 16, Number 2

All articles in this issue are freely accessible.

Quartic curves modulo $2$
L. E. Dickson.
Trans. Amer. Math. Soc. 16 (1915), 111-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501003
Mixed linear integral equations of the first order
Wallie Abraham Hurwitz.
Trans. Amer. Math. Soc. 16 (1915), 121-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501004
Prime power groups in which every commutator of prime order is invariant
William Benjamin Fite.
Trans. Amer. Math. Soc. 16 (1915), 134-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501005
On the order of primitive groups. II
W. A. Manning.
Trans. Amer. Math. Soc. 16 (1915), 139-147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501006
A proof of the invariance of certain constants of analysis situs
J. W. Alexander.
Trans. Amer. Math. Soc. 16 (1915), 148-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501007
Point sets and allied Cremona groups. I
Arthur B. Coble.
Trans. Amer. Math. Soc. 16 (1915), 155-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501008
Scroll directrix curves
Chas. T. Sullivan.
Trans. Amer. Math. Soc. 16 (1915), 199-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501009